MathSciNet Relay Station
MathSciNet bibliographic data
MR293375 (45 #2452) 46B15
Schonefeld, Steven Schauder bases in the Banach spaces $C\sp{k}({\bf T}\sp{q})$. Trans. Amer. Math. Soc. 165 (1972), 309–318.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement